# SDR HYI2003F00022

- Difficulty date: September 30, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N2714M
- Make and model: Cessna 402C
- Aircraft serial: 402C0211
- Engine: Cont TSIO520*
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Rheostat
- Part number: RC206F151K
- Condition: Unserviceable
- Location: Cockpit Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

AFTER REACHING CRUISE ALTITUDE, CREW NOTICED SMOKE FROM PEDESTAL LIGHTING RHEOSTATS.  DAY/NIGHT SWITCH TURNED OFF, CIRCUIT BREAKERS PULLED, SMOKE STOPPED.  DIVERTED TO MECHANIC BASE.  MECHANIC REMOVED AND REPLACED DIMMER ASSY AND RETURNED AIRCRAFT TO SERVICE.
